# SDR QXEA2017121100696

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 34,207 hours, 35,298 cycles
- Engine: Pwc PW150A
- Engine time: 18,084 hours, 19,211 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0552
- Condition: Failed
- Location: Nr 2
- Part time: 18,084 hours, 19,211 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ON APPROACH HAS #2 ENGINE FAIL.  FOLLOWED BY #2 ENGINE FADEC FAIL WARNING. EMERGENCY DECLARED. LANDING UNEVENTFUL AND TAXI TO GATE UNDER OWN POWER.AIRCRAFT REMOVED FROM SERVICE. REPLACED THE #2 ENGINE, #2 PROPELLER, AND #2 AC GENERATOR.  ALL OPS CHECKS GOOD.  NO LEAKS NOTED.  RII'S C/W.  AIRCRAFT IS OK FOR SERVICE.
